On Periodic Solutions of One Second-Order Differential Equation
- Authors: Demidenko G.V.1, Dulepova A.V.2
-
Affiliations:
- Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
- Novosibirsk State University
- Issue: Vol 67, No 3 (2021): Dedicated to 70th anniversary of the President of the RUDN University V. M. Filippov
- Pages: 535-548
- Section: Articles
- URL: https://journals.rudn.ru/CMFD/article/view/28999
- DOI: https://doi.org/10.22363/2413-3639-2021-67-3-535-548
Cite item